# SDR CALA2023092902911

- Difficulty date: September 26, 2023
- Submitted: September 29, 2023
- Operation: Air carrier
- Aircraft: N16709
- Make and model: Boeing 737724
- Aircraft serial: 28779
- Aircraft time: 79,014 hours, 28,388 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Panel
- Part number: 146A7401Y21
- Condition: Corroded
- Location: Aft Cargo Comp
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(B737-53-3-0785) AFT CARGO COMPARTMENT WAST TANK WHERE RINS FITTING HEATER TERMOSTAT ATTACHE TO IT THE PANAL IS CORRODED.
